# SDR DALA2020080302697

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 61,845 hours, 22,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT LOWER EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 23 AFT.  REMOVED AND REPLACED BATTERY. OPS CHECK GOOD PER B737 AMM 33-51.
